# SDR DALA2014123006808

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RING PAN FWD UPPER CORNER STA Y=788-877 AT INTERNAL FUSELAGE STRUCTURE. FASTENERS WERE REMOVED DAMAGE WAS REMOVED REPAIR ANGLE WAS FABRICATED SHIM AND REPAIR WASHER WERE FABRICATED PARTS REPAIR  WERE TREATED AND PAINTED.  REPAIR PARTS WERE INSTALLED IAW SRM 53-05, FIG 122, E/RA 493648-14MA, REV ORIG.
